Rocky Mountain Journal of Mathematics

Volume Index to Volume 19

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 19, Number 4 (1989), 1107-1110.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250125855

Digital Object Identifier
doi:10.1216/RMJ-1989-19-4-1107

Citation

Volume Index to Volume 19. Rocky Mountain J. Math. 19 (1989), no. 4, 1107--1110. doi:10.1216/RMJ-1989-19-4-1107. https://projecteuclid.org/euclid.rmjm/1250125855


Export citation